Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Dark brown spotting , pelvic floor pain during periods. Guide

Hi , I am 40 year old female and for the past 2 menstrual cycles I have had dark brown spotting instead of a normal blood flow that i ususally experience during 6 days of my period. I also experienced acute pelvic floor pain after which I noticed brown spotting (that happened one time only 2 days ago). What is wrong with me ? please help
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Wellcome in HCM
As i can understand your problem there is a chance of Fungal infection. but you didnt mention about the itching history which is usually associated .
So it will be better to go to a Gynaecologist for examination.
Pevic pain with any discharge is usually associated with pelvic inflammetory disease.
some time it is associated with poor hygiene
then it can be diagnosed.
Take care
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor